# SDR HEEA955450

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7077B
- Make and model: Bell 206L
- Aircraft serial: 52037
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Nut
- Part number: 406040541101
- Condition: Stripped
- Location: Freewheel
- Part time: 2,973 hours
- Component: 406040500113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRIPPED SPLINE TEETH WHERE TOOL ENGAGES. REPLACED WITH SERVICEABLE NUT.
